# SDR DALA2016050303584

- Difficulty date: April 29, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 44,313 hours, 5,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B1 CHECK,  FOUND 6 EMERGENCY LIGHT BATTERY PACKS FAILED.  REPLACED 12WL, 13WL, 14WL, 16WL, 17WL, AND 18WL EPSU BATTERY PACKS.
